MAUDE Adverse Event Report: ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP
Model Number 11551100
Medical Device Problem Codes Premature Discharge of Battery (1057); Structural Problem (2506)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
 
Event or Problem Description
On (b)(6) 2020, the reporter contacted animas, alleging a power (battery life w/ damage) issue.It was alleged that the battery compartment was cracked.There was no allegation of an adverse event associated with this complaint.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
965 chesterbrook blvd
wayne PA 19087
MDR Report Key10108564
Report Number2531779-2020-00120
Device Sequence Number14304362
Product Code OYC
UDI-Device Identifier10840406100242
UDI-Public10840406100242
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number11551100
Device Catalogue Number11551100
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Device Age45 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2020
Initial Report FDA Received Date06/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age24 YR
Patient Weight112